# SDR DALA13002243143

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 29,301 hours, 15,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY RT MESSAGE DURING EMERGENCY LIGHT TEST.  REPLACED RT EPSU BATTERY IAW AMM 33-51-38.  OPS CHECKED GOOD.
